# SDR FDEA202312111933

- Difficulty date: December 11, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N273FE
- Make and model: Boeing 767-300
- Aircraft serial: 66243
- Aircraft time: 5,082 hours, 2,539 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Linkage
- Part number: 113T177052G
- Part serial: NA
- Condition: Damaged
- Location: Rt Te Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH WING INBD TRALING EDGE FLAP LINKAGE (113T770-52G) FAIRNIG AT WS 671. HAS A HOLE   PUNCTURE REPAIRED RH WING TRAILING EDGE FLAP LINKAGE FAIRING (PNL# 671FB) AT WS 671. IN REF. TO   EA#: H-5750-T03773386 767 SRM 57-53-70-2R FIG. 201 SHEET 2, 767 SRM 51-70-03-0G PARA 4&5. C. ,   AND BOEING DRW# 113T1771.
